MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INGENIO; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number K172
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker system exhibited oversensing on the right ventricular (rv) lead.The oversensing didn't result in pacing inhibition.Subsequently, a revision procedure was performed.The rv lead was surgically abandoned and replaced.The pacemaker was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the device was performed.A visual inspection of the device header and case noted no anomalies.Pin gauge testing, designed to verify proper port dimensions, was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported oversensing.
 
Event or Problem Description
This supplemental report is being filed as the device evaluation was completed.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8718607
Report Number2124215-2019-10103
Device Sequence Number1685562
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public00802526516818
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S132
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/06/2016
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number119374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;